# SDR ASAA0010184

- Difficulty date: December 13, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, MAINTENANCE FOUND DENT IN EXTERIOR SKIN.  REPAIRED DENT PER SRM.  (M)
